Sue, I contracted c-diff in 2011 and have had 4 positive stool cultures for this. In and out of the hospital and given large doses of Vancomycin and Flagyl intravenously. Had 6 inches of my sigmoid colon removed and have had GI symptoms ever since. As you mentioned, bloating and a lot of discomfort under my lower ribs on both sides. I have been to several GI specialists here in New York State as well as Cleveland Clinic. After multiple medications, endoscopies and testing, everyone seems "stumped". Now being treated for a fungal infection per Cleveland Clinic. Not getting any better and have little in the way of "quality of life". I know first hand how frustrating it is not to be getting better and wonder if I will have to suffer forever. I blame the c-diff for the start of my symptoms and also the aggressive IV antibiotics given over and over. I feel the antibiotics have caused nerve damage in my stomach and also mouth burning. I am astounded that I can not find a doctor that knows how to treat this or even cares. Best of luck to you with you struggle to get your health back.